# SDR ASAA2022020737365

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 47,260 hours, 13,918 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 17913
- Condition: Failed
- Location: #2 Engine Strut
- Part time: 29,547 hours, 8,948 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL360 RT PACK DUCT PRESS 9 PSI LEFT PACK DUCT PRESS 42PSI. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 105 MINUTES. PERFORMED TASK CARD NG-36WC-00001. REMOVED AND REPLACED KISS SEAL ON PRECOOLER CONTROL VALVE AS PRECAUTION IAW  B737-800 AMM 36-12-02-000-801/400-801 OPS TEST GOOD. NO LEAKS NOTED. REMOVED AND REPLACED #2 ENG (450F) THERMOSTAT REF AMM 36-11-05 OPS/LEAK CK PASS REMOVED AND REPLACED #2 ENG PRECOOLER CONTROL VALVE SENSOR REF AMM 36-12-03 OPS/LEAK CK PASS. COMPLETED #2 ENG BLEED AIR SYS HEALTH CHECK REF T/C NG-36WC-00001. ENG BLEED AIR CROSSOVER OPS TEST GOOD. DUCT PRESSURE IS 42 PSI LEFT & RIGHT.
